# SDR ASAA2020070762874

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,264 hours, 5,705 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT TRANSMIT ON HF RADIO NR 1, CAN RECEIVE ON BOTH HF RADIOS. GROUNDED - YES. PERFORMED BITE IAW FIM 23-11 TASK 801. NO FAULTS NOTED. PERFORMED FIM 23-11 TASK 806 ALL TESTS PASSED. WAS ABLE TO TRANSMIT AND RECEIVE ON HF NR 1 & 2. NO FURTHER DEFECTS NOTED.
